# SDR CALA2024101602658

- Difficulty date: October 14, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 51,719 hours, 18,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571234
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) AFT DECK FLOOR WEB CORRODED AT STA 988 LBL 33. DOT: JE028.   REMOVED AND REPLACED FLOOR WEB IAW B737-800 SRM 51-40-02 AND BAC DWG 147A5700 ID:0097 REV.C.
